# SDR UIEA2024052300428

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW WS 382.22 O/B MID SPAR AFT SIDE 2EA FASTENER HOLES CRACK( MID SPAR WEB 2EA FASTENER HOLES CRACK AREA REPAIRED AS PER RI-57-20-16903 REV.A. NO FURTHER DEFECTS NOTED. )
